# SDR AALA20141216003

- Difficulty date: December 14, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N652AA
- Make and model: Boeing 757223
- Aircraft serial: 24610
- Aircraft time: 71,758 hours, 24,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 22D IN CURVED OVERHEAD BIN PANEL INOPERATIVE.  RELAMPED AT 22D BULLNOSE EPL PANEL IAW MM 33-51-05.  OPERATIONS CHECKED GOOD.
